# SDR SWAA2012061404949

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 75,932 hours, 59,139 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645262A
- Part serial: MA2734
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER O/B ATTACH LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
